# SDR FDEA201702070456

- Difficulty date: February 7, 2017
- Submitted: March 3, 2017
- Operation: Air carrier
- Aircraft: N655FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 742
- Aircraft time: 32,049 hours, 16,944 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Fitting
- Part number: A5381114620200
- Part serial: 0000
- Condition: Damaged
- Location: Seat Track
- Part time: 32,049 hours, 16,944 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN SEAT TRACK IS DAMAGED FWD OF FR 54.2 Y1456 REMOVED AND REPLACED 2 FITTINGS ON MAIN CABIN SEAT TRACK AT FR 54.2 Y1456 PER A300-  -600 SRM 51-40-21 PARA 6
